このエントリーをはてなブックマークに追加
ID 54712
フルテキストURL
著者
Shitanda, Yoshimi School of political science and economics, Meiji University
抄録
An admissible mapping is a set-valued mapping which has a selected pair of continuous mappings. In this paper, we study the degree of admissible mappings from ANR spaces to homology spheres and prove the uniqueness of the degree under some conditions.
キーワード
Gysin-Smith sequence
Vietoris-Begle mapping theorem
発行日
2017-01
出版物タイトル
Mathematical Journal of Okayama University
59巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
27
終了ページ
40
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/3
JaLCDOI